# SDR P5CA2020072310267

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 76,218 hours, 12,710 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 8TC34ABH8
- Part serial: DT61883
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

#2 EGT INDICATION ON UPPER EICAS ERRATIC AND CONSTANTLY FLUCTUATING AND GOING BLANK.  ENGINE #2 ALL 8 EGT PROBES REPLACED. ENG NR 2 W13 HARNESS ALSO REPLACED. ENG NR 2 RUN TESTED NORMAL IAW AMM 77-21-02.
